# SDR 95UAL767011

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DAMAGED.  REPLACED LIGHT STRIP AT 1E.  REPLACED FORWARD GALLEY CROSS AISLE LIGHT STRIP AND FEEDER CABLE.
